MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,22GX1.5", 3ML

MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,22GX1.5", 3ML
Model Number SYRS103227
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the needle detached from the syringe.According to the reporting facility, this occurred twice: once after "drawing up a medication" and another time as a clinician "was going to discard the set." no serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Two (2) samples in new condition were returned for evaluation.Visual and functional testing was unable to reproduce or confirm the reported problem/issue and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the needle detached from the syringe.

Common Device Name
DBD-SYR W/NDLE,SAFETY,22GX1.5", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19056742
Report Number1417592-2024-00422
Device Sequence Number7330590
Product Code FMF
UDI-Device Identifier40888277222565
UDI-Public40888277222565
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRS103227
Device Lot Number01012005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date04/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown